# SDR ASAA2014041707493

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 25,374 hours, 7,584 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  PERFORMED SUCCESSFUL ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002.  NO HARD FAULTS FOUND AND NO MAINTENANCE HISTORY FOUND FOR THE PAST 30 DAYS.
